# SDR UPS03840020

- Difficulty date: January 7, 2003
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 74,695 hours, 25,599 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2 SEAT TRACK -D- FROM STA 1020 TO 1060 CORRODED ON UNDERSIDE AT CLIP NUTS.  REMOVED DAMAGED TRACK, REPLACED WITH NEW TRACK AND UPS SPLICES.
